Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Marks, hyper pigmentation after fraxel treatment. Marks visible after homeo medicines. Will it be healed?

Hi! I had fraxel treatment last October 31, 2012. It was already my fourth session but my face has now a lot of marks and hyperpigmentation . The doctor told me that I now have post inflamation hyperpigmentation. I m given take home meds like vitamic C, hyalauronic, pycnogenol , and arbutin . But marks are still visible and dark. The doctor said it will take 3-4 weeks before my face will be healed. Will this really be healed within 3-4 weeks?
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Post inflammatory inflammation after a procedure is usually seen which can be relieved by topical steroids
Post inflammatory hyperpigmentation takes time to improve, say A few months or so
Hydroquinone based creams will give better results compared to the one you are using.
But all said a dermatologist after examination can better decide which skin lightening cream will best suit you
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor